• Foodtown of Bushwick
  • 1291 Broadway, Brooklyn, NY, 11221
  • 718-571-8110
  • Size

    6 ct

    Description

    Theraflu® Daytime Severe Cold & Cough Packets Berry Infused with Menthol & Green Tea Flavors. Acetaminophen - pain reliever/fever reducer. Dextromethorphan HBr - cough suppressant. Phenylephrine HCl - nasal decongestant. Nasal congestion. Sore throat pain. Cough. Headache. Body ache. Fever. Parents: Learn about teen medicine abuse. Uses: Temporarily relieves these symptoms due to a cold: Minor aches and pains. Minor sore throat pain. Headache. Nasal and sinus congestion. Cough due to minor throat and bronchial irritation. Temporarily reduces fever. Theraflu® provides powerful relief from your severe cold and flu symptoms. Novartis. Questions or comments Call 1-800-452-0051. www.stopmedicineabuse.org. www.theraflu.com. ©2014.

    Identifier

    00300677917060

    SKU/UPC

    30067791706

    Manufacturer

    Novartis Consumer Health, Inc.

    Brand

    Theraflu
  • Size

    8 floz

    Description

    Other Information: Each 15 ml contains: sodium 46 mg. Store at room temperature and do not refrigerate. Misc: Acetaminophen, Phenylephrine HCl, Dextromethorphan HBr. Headache, fever, sore throat, minor aches & pains. Nasal congestion. Cough. Alcohol free. Powerful non-drowsy relief. Fast multi-symptom relief. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. www.vicks.com.

    Identifier

    00323900014350

    SKU/UPC

    32390001435

    Manufacturer

    P & G

    Brand

    Vicks
  • Size

    24 ct

    Description

    Other Information: Each caplet contains: sodium (3 mg). Store between 68-77 degrees F (20-25 degrees C). Do not use if carton is opened or if blister unit is broken. Misc: Pain reliever/fever reducer, nasal decongestant, expectorant. Acetaminophen, phenylephrine HCl, guaifenesin. Non-drowsy. Sinus headache. Nasal congestion. Sinus pressure, clears mucus, chest congestion. Made in Italy.

    Identifier

    00300450262257

    SKU/UPC

    30045026225

    Manufacturer

    McNeil PPC

    Brand

    Tylenol
  • Size

    8 floz

    Description

    Other Information: Each 30 ml contains: potassium 5 mg, sodium 38 mg. Store at room temperature and do not refrigerate. Misc: Acetaminophen, doxylamine succinate, dextromethorphan HBr. Headache, fever, sore throat, minor aches & pains. Sneezing, runny nose. Cough. Powerful nighttime relief. Alcohol 10%. Fast multi-symptom relief. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. www.vicks.com.

    Identifier

    00323900014251

    SKU/UPC

    32390001425

    Manufacturer

    P & G

    Brand

    Vicks
  • Size

    6 ct

    Description

    Other Information: Each packet contains: potassium (10 mg), sodium (23 mg). Phenylketonurics: contains phenylalanine (13 mg) per packet. Store between controlled room temperature 68-77 degrees F (20-25 degrees C). Protect product from heat and moisture. Misc: Acetaminophen - pain reliever/fever reducer. Diphenhydramine HCl - antihistamine/cough suppressant; phenylephrine HCl - nasal decongestant. Nasal congestion; sore throat pain; cough; headache; body ache; fever; runny nose; sneezing. See new warnings information & directions. Theraflu provides powerful relief from your severe cold and flu symptoms. www.theraflu.com.

    Identifier

    00300677918067

    SKU/UPC

    30067791806

    Manufacturer

    Novartis

    Brand

    Theraflu
  • Size

    1.76 oz

    Description

    Other Information: Store at room temperature. Misc: Only selected information is listed on the jar label. Keep carton for future reference. Good Housekeeping: Since 1909. Limited warranty to consumers. Replacement or refund if defective. www.vicks.com. Made in Mexico.

    Identifier

    00323900003613

    SKU/UPC

    32390000361

    Manufacturer

    P & G

    Brand

    Vicks
  • Size

    30 ct

    Description

    Other Information: 10 calories per drop. Contains: soy. Misc: Soothes sore throats. Relieves coughs. Cools nasal passages. Resealable bag. Find your level of cool! Let the cooling flavor meter guide you. gethalls.com. Questions? Call 1-800-524-2854, Monday to Friday, 9 AM - 6 PM Eastern Time or visit our website at www.gethalls.com. Made in Canada.

    Identifier

    00312546627499

    SKU/UPC

    31254662749

    Manufacturer

    Mondelez

    Brand

    Halls
  • Size

    30 ct

    Description

    Other Information: 10 calories per drop. Contains: soy. Misc: Soothes sore throats. Relieves coughs. Cools nasal passages. Find your level of cool! Let the cooling flavor meter guide you. gethalls.com. Questions? Call 1-800-524-2854, Monday to Friday, 9 am - 6 pm Eastern Time or visit our website at www.gethalls.com. Made in Canada.

    Identifier

    00312546629363

    SKU/UPC

    31254662936

    Manufacturer

    Mondelez

    Brand

    Halls
  • Size

    8 floz

    Description

    Other Information: Each 30 ml Dose Cup Contains: potassium 5 mg, sodium 37 mg. Store at room temperature. Misc: Acetaminophen, doxylamine succinate, dextromethorphan HBr. Fast multi-symptom relief. Powerful nighttime relief. Headache, fever, sore throat, minor aches & pains. Sneezing, runny nose. Cough. Alcohol 10%. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. www.vicks.com.

    Identifier

    00323900014244

    SKU/UPC

    32390001424

    Manufacturer

    P & G

    Brand

    Vicks
  • Size

    4 fl oz

    Description

    Other Information: Each 10 ml Contains: sodium 6 mg. Store at 68-77 degrees F (20-25 degrees C). Do not refrigerate. Misc: Dextromethorphan HBr (cough suppressant). Guaifenesin (expectorant). Phenylephrine HCl (nasal decongestant). Relieves: cough; nasal congestion; mucus. Non-drowsy. For ages 12 & over. Questions or comments? Call weekdays from 9 AM to 5 PM EST at 1-800-762-4675. Use dosage cup included. For most recent product information, visit www.robitussin.com. Robitussin liquid formula provides soothing action and targets the source of your cough - plus relieves your other cold symptoms. Should be 18 or older to purchase. Parents: Learn about teen medicine abuse www.StopMedicineAbuse.org.

    Identifier

    00300318742143

    SKU/UPC

    30031874214

    Manufacturer

    Pfizer

    Brand

    Robitussin
  • Size

    24 ct

    Description

    Other Information: Store between 68-77 degrees F (20-25 degrees C). Do not use if carton is opened or if blister unit is broken. Misc: Acetaminophen, phenylephrine HCl. Pain reliever/fever reducer, nasal decongestant. Sinus headache. Nasal congestion. Sinus pressure. Non-drowsy. See new warnings & directions.

    Identifier

    00300450275257

    SKU/UPC

    30045027525

    Manufacturer

    McNeil PPC

    Brand

    Tylenol
  • Size

    4 floz

    Description

    Other Information: Each 10 ml contains: sodium 7 mg. Store at 68-77 degrees F (20-25 degrees C). Do not refrigerate. Misc: Dextromethorphan HBr (Cough Suppressant). Guaifenesin (Expectorant). Relieves: cough; mucus. Non-drowsy. For ages 12 & over. Questions or comments? call weekdays from 9 AM to 5 PM EST at 1-800-762-4675. Use dosage cup included. For most recent product information, visit www.Robitussin.com. Robitussin liquid formula provides soothing action and targets the source of your cough - plus relieves your chest congestion. Should be 18 or older to purchase. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org.

    Identifier

    00300318736128

    SKU/UPC

    30031873612

    Manufacturer

    Pfizer

    Brand

    Robitussin
  • Size

    6 ct

    Description

    Theraflu® Multi-Symptom Severe Cold Tea. Lipton® Green Tea & Honey Lemon Flavors. Acetaminophen-Pain Reliever/Fever Reducer. Dextromethorphan HBr-Cough Suppressant. Phenylephrine Hcl-Nasal Decongestant. Nasal Congestion. Sore Throat Pain. Cough. Headache. Body Ache. Fever. Theraflu® provides powerful relief from your severe cold and flu symptoms. Uses: Temporarily relieves these symptoms due to cold: Minor aches and pains, Minor sore throat pain, Headache, Cough due to minor throat and bronchial irritation. Temporarily reduces fever. Read all warnings and directions on carton before use. Keep carton for reference. Do not discard. Other information: Each packet contains: Potassium 10 mg, sodium 19 mg. Phenylketonurics: Contains phenylalanine 20 mg per packet. Lipton is a registered trademark of the Unilever Group of Companies and is used under licence. Questions or comments call 1-800-452-0051. Parents: Learn about teen medicine abuse www.stopmedicineabuse.org. www.theraflu.com. ©2015.

    Identifier

    00300676426068

    SKU/UPC

    30067642606

    Manufacturer

    Novartis Consumer Health, Inc.

    Brand

    Theraflu
  • Size

    16 ct

    Description

    Other Information: Store at room temperature. Misc: Powerful non-drowsy relief. Multi-symptom relief. Acetaminophen, Phenylephrine HCl, Dextromethorphan HBr. Headache, fever, sore throat, minor aches & pains. Nasal congestion. Cough. Non-drowsy. www.vicks.com. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. Made in Canada.

    Identifier

    00323900014428

    SKU/UPC

    00032390001442

    Manufacturer

    P & G

    Brand

    Vicks
  • Size

    14 ct

    Description

    Other Information: Store between 68-77 degrees F (20-25 degrees C). Misc: 1200 mg Guaifenesin & 60 mg Dextromethorphan HBr extended-release bi-layer tablets. Controls cough. Thins and loosens mucus. Immediate and extended release. Questions? 1-866-Mucinex (1-866-682-4639). You may also report side effects to this phone number. Health. Hygiene. Home. Unique bi-layer tablet. Immediate-release layer. Extended-release layer. Please visit our web site www.mucinex.com. Made in England.

    Identifier

    00363824072142

    SKU/UPC

    36382407214

    Manufacturer

    Reckitt Benckiser

    Brand

    Mucinex